# SDR ASAA2015020810592

- Difficulty date: February 8, 2015
- Submitted: February 12, 2015
- Operation: Air carrier
- Aircraft: N569AS
- Make and model: Boeing 737490
- Aircraft serial: 35184
- Aircraft time: 30,417 hours, 9,509 cycles
- System (JASC): 7720 · Engine Temperature Indicating System
- Part: Fault Code
- Condition: Activated
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENG HAS FAULT 73-31371, UPPER EGT SECTORS READING HIGH, ECONOMIC FAULT.  ACFT GROUNDED.   FAULT 73-31371, APPEARS IN FAULT HISTORY ON LEG 10.  NO CURRENT FAULTS.
